# SDR SWAA2015011635816

- Difficulty date: January 14, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- Aircraft time: 72,488 hours, 60,608 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Part number: 65522987
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE REAR HORIZONTAL STABILIZER CTR SECTION, CRACK INDICATION AROUND UPPER OTBD LOCK FASTENER COLLAR.  REPAIRED STABILIZER IAW EA.
